# SDR R61A2020101900685

- Difficulty date: September 25, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 36,033 hours, 27,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17061041401
- Condition: Corroded
- Location: Frame 90a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND REAR FUSELAGE FLOOR SUPPORT STRUCTURE INTERCOSTAL AND SUPPORT ANGLE AT FR 90A CROSSBEAM HAS CORROSION.  REPLACED REAR FUSELAGE FLOOR SUPPORT INTERCOSTAL AND SUPPORT ANGLE AT FR 90A LT, IAW SRM 51-43-03, 51-41-01 AND 51-41-02.  A/C REMAINS IN CHECK.
